×

Found 221 Documents (Results 1–100)

100
MathJax

Distinguished bases and Stokes gegions for the simple and the simple elliptic singularities. (English) Zbl 1478.32093

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 39-106 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Generalized resolvent of the Stokes problem with Navier-type boundary conditions. (English) Zbl 1475.35280

Ahusborde, É. (ed.) et al., Fifteenth international conference Zaragoza-Pau on mathematics and its applications. Proceedings of the conference, Jaca, Spain, September 10–12, 2018. Zaragoza: Prensas de la Universidad de Zaragoza. Monogr. Mat. García Galdeano 42, 1-11 (2019).
PDF BibTeX XML Cite

Applications of parabolic Dirac operators to the instationary viscous MHD equations on conformally flat manifolds. (English) Zbl 1442.35325

Bernstein, Swanhild (ed.), Topics in Clifford analysis. Special volume in honor of Wolfgang Sprößig on the occasion of his 70th birthday. Cham: Birkhäuser. Trends Math., 173-190 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fluid structure interaction (FSI) in the MESHFREE finite pointset method (FPM): theory and applications. (English) Zbl 1428.76134

Griebel, Michael (ed.) et al., Meshfree methods for partial differential equations IX. Selected papers of the ninth international workshop, Bonn, Germany, September 18–20, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 129, 73-92 (2019).
PDF BibTeX XML Cite
Full Text: DOI

An iterative model reduction scheme for quadratic-bilinear descriptor systems with an application to Navier-Stokes equations. (English) Zbl 1416.76095

Keiper, Winfried (ed.) et al., Reduced-order modeling (ROM) for simulation and optimization. Powerful algorithms as key enablers for scientific computing. Cham: Springer. 1-19 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Deformations with a resonant irregular singularity. (English) Zbl 1402.34099

Filipuk, Galina (ed.) et al., Formal and analytic solutions of diff. equations, FASdiff, Alcalá de Henares, Spain, September 4–8, 2017. Selected, revised contributions. Cham: Springer (ISBN 978-3-319-99147-4/hbk; 978-3-319-99148-1/ebook). Springer Proceedings in Mathematics & Statistics 256, 239-250 (2018).
MSC:  34M56 34M40 34M35
PDF BibTeX XML Cite
Full Text: DOI

New approximate method for solving the Stokes problem in a domain with corner singularity. (English) Zbl 1404.65277

PDF BibTeX XML Cite
Full Text: DOI MNR

Wild harmonic bundles and twistor \(\mathcal{D}\)-modules. (English) Zbl 1373.14021

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. I: Plenary lectures and ceremonies. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-804-9/hbk; 978-89-6105-803-2/set). 499-527 (2014).
PDF BibTeX XML Cite

Stabilization of incompressible flow problems by Riccati-based feedback. (English) Zbl 1356.93077

Leugering, Günter (ed.) et al., Constrained optimization and optimal control for partial differential equations. Basel: Birkhäuser (ISBN 978-3-0348-0132-4/hbk; 978-3-0348-0133-1/ebook). ISNM. International Series of Numerical Mathematics 160, 5-20 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Stokes phenomenon, graphical visualization and certified computation. (English) Zbl 1346.68301

Moreno Maza, Marc (ed.), Proceedings of the 2011 international workshop on symbolic-numeric computation, SNC 2011, San Jose, CA, USA, June 7–11, 2011. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-0515-0). 65-73 (2011).
MSC:  68W30 34M40
PDF BibTeX XML Cite
Full Text: DOI

Families of linear differential equations related to the second Painlevé equation. (English) Zbl 1233.14009

Crespo, Teresa (ed.) et al., Algebraic methods in dynamical systems. Proceedings of the conference, Będlewo, Poland, May 16–22, 2010. Dedicated to Michael Singer on his 60th birthday. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-13-3/pbk). Banach Center Publications 94, 247-262 (2011).
MSC:  14D20 14D22 34M55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software